Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 271, NWS Hastings, NE

September 10, 2015Nuckolls County, Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Sep 10, 2015, 6:16 PM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2015, 6:16 PM CDT (23:16 UTC)
Expired
Sep 10, 2015, 7:00 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Nuckolls County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 40 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 6:52 PM CDTHAIL 3Byron, NETIME EST FM RADAR. PHOTO RECEIVED VIA SOCIAL MEDIA OF 2.5 TO 3 INCH DIAMETER HAILSTONES.
Sep 10, 6:58 PM CDTHAIL 1Byron, NEHAIL FROM MARBLE TO QUARTER SIZE WITH 70 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 2:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS53 KGID 102316
SVRGID
NEC129-169-110000-
/O.NEW.KGID.SV.W.0271.150910T2316Z-150911T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NELSON...OR
  32 MILES SOUTHEAST OF HASTINGS...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUPERIOR...DESHLER...NELSON...DAVENPORT...CHESTER...HARDY...
  RUSKIN...BYRON...OAK...NORA AND BOSTWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9827 4026 9827 4035 9794 4035 9782
      4000 9757
TIME...MOT...LOC 2316Z 315DEG 24KT 4021 9801 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
2 follow-up statements
234 
WWUS53 KGID 102336
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
636 PM CDT THU SEP 10 2015

NEC129-169-110000-
/O.CON.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
NUCKOLLS NE-THAYER NE-
636 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN NUCKOLLS AND SOUTHWESTERN THAYER COUNTIES...

AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RUSKIN...OR 42
MILES SOUTHEAST OF HASTINGS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUPERIOR...DESHLER...DAVENPORT...CHESTER...HARDY...RUSKIN...BYRON...
OAK...AND NORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4009 9827 4023 9795 4031 9780 4000 9757
      4000 9827
TIME...MOT...LOC 2335Z 315DEG 24KT 4012 9789 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
211 
WWUS53 KGID 102353
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT THU SEP 10 2015

NEC129-110003-
/O.CAN.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
NUCKOLLS NE-
653 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NUCKOLLS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4000 9782 4016 9782 4015 9768 4000 9757
TIME...MOT...LOC 2353Z 315DEG 24KT 4003 9778 

$$

NEC169-110000-
/O.CON.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
THAYER NE-
653 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN THAYER COUNTY...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BYRON...OR 43
MILES NORTHEAST OF BELOIT...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHESTER AND BYRON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9782 4016 9782 4015 9768 4000 9757
TIME...MOT...LOC 2353Z 315DEG 24KT 4003 9778 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:29 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 10, 3:29 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU SEP 10 2015

...SCATTERED TSTMS THIS AFTERNOON-EVE PRIMARILY ALONG AND S OF
I-80 AND SOME COULD BE SVR WITH LARGE HAIL THE PRIMARY THREAT...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 1250 PM CDT THU SEP 10 2015

THIS WILL SERVE AS THE PRIMARY AFD FOR THIS AFTERNOON. THE UPDATED
FCST THRU TOMORROW IS ALREADY POSTED IN ANTICIPATION OF TSTMS
WHICH ARE ALREADY DEVELOPING.

ALOFT: A BROAD TROF ENCOMPASSED THE NRN USA FROM THE NRN PLAINS
INTO THE GREAT LAKES. A SUBTROPICAL HIGH WAS OVER NV WITH A RIDGE
OVER THE WRN USA. AMPLIFICATION WILL OCCUR THRU TOMORROW WITH THE
FLOW OVER THE CNTRL PLAINS SHIFTING FROM WNW TO NNW.

SURFACE: A STRONG COOL FRONT EXTENDED FROM THE GREAT LAKES WSW
INTO SRN NEB WITH ITS WRN EDGE BANKED UP AGAINST THE ROCKIES. THIS
FRONT WILL STRENGTHEN AND SURGE S THRU THIS EVE...PROVIDING THE
FOCUS FOR TSTM DEVELOPMENT. WHILE THE EXACT LOCATION OF THE FRONT
WILL BE MUDDIED BY TSTM ACTIVITY...IT SHOULD WILL BE S OF THE FCST
AREA BY MIDNIGHT ON ITS WAY DEEP INTO THE SRN PLAINS TOMORROW.
COOL CANADIAN HIGH PRES WILL SINK INTO THE NRN PLAINS TONIGHT AND
GRADUALLY OVERTAKE THE FCST AREA.

NOW: WE ARE WATCHING CU FIELDS DEVELOP/EXPAND ON SATELLITE. WE
WILL CONT MONITORING FOR ADDITIONAL INITIATION.

WE WILL BE WARNING FOR 50 DBZ ABOVE 30K AND 60 DBZ ABOVE 21K FT.

BE SURE TO FOLLOW SPC OUTLOOKS/MD'S AS WELL AS WATCHES/STATEMENTS
AND WARNINGS FROM THIS OFFICE.

SKYWARN: PREPARE FOR ACTIVATION AFTER 3 PM FROM I-80 SOUTH.

TONIGHT: ANY EVENING TSTM ACTIVITY WILL EXIT S AND E OF THE FCST
AREA. A COOL NIGHT FOR MOST OF S-CNTRL NEB AS TEMPS DROP INTO THE
MID-UPR 40S.

FRI: M/SUNNY AND COOL. HIGH TEMPS N AND E OF THE TRI-CITIES WILL
NOT MAKE 70F.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 329 PM CDT THU SEP 10 2015

OVERALL NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST FOR THIS
6-DAY PERIOD. WILL MAINLY FOCUS ON THE "BIG PICTURE" THEMES OF
PRECIP/TEMPS.

STARTING WITH SHOWER/THUNDERSTORM CHANCES...HAVE MAINTAINED AN
OFFICIALLY "DRY" FORECAST (MEANING LESS THAN 15 PERCENT CHANCES
BUT NOT NECESSARILY ZERO) FOR THE FRIDAY NIGHT-TUESDAY TIME
FRAME...AND THEN MAINTAINED A LOW-CONFIDENCE 20 PERCENT SLIGHT
CHANCE OF SHOWERS/STORMS FOR TUESDAY NIGHT AND THEN AGAIN FOR
WEDNESDAY NIGHT. STARTING WITH THE SHORTER TERM PORTION OF THIS
TIME FRAME...OBVIOUSLY DID NOT DEEM ANYTHING WORTHY OF "RUINING"
THE GOING DRY FORECAST AT THIS TIME...BUT IT IS WORTH NOTING THAT
MODELS SUCH AS THE NAM DO TRY SPITTING OUT SOME SIGNALS OF SPOTTY
SPRINKLY/LIGHT SHOWER ACTIVITY IN PORTIONS OF THE AREA LATE FRIDAY
NIGHT INTO SATURDAY MORNING...AND THEN AGAIN MAYBE LATE SATURDAY
NIGHT INTO SUNDAY MORNING. THIS SEEMS TO BE TIED TO SMALL RIBBONS
OF MID-LEVEL SATURATION/LIFT EMBEDDED WITHIN STRONG NORTHERLY FLOW
ALOFT ON THE BACKSIDE OF THE DEPARTING TROUGH. BOTTOM LINE
IS...CANNOT TRULY GUARANTEE A COMPLETELY DRY WEEKEND FOR EVERY
SQUARE INCH OF THE CWA...BUT THE CHANCE OF RAIN SEEMS FAR TOO LOW
(AT LEAST FOR NOW) FOR A FORMAL FORECAST INCLUSION. GOING FARTHER
OUT IN TIME INTO EARLY NEXT WEEK...SOME MODELS ARE ALREADY HINTING
THAT AT LEAST WEAK THUNDERSTORM ACTIVITY COULD RETURN TO THE CWA
AS EARLY AS THE SUNDAY NIGHT-TUESDAY DAYTIME TIME FRAME (MAINLY
PER THE GFS SOLUTION)...BUT GIVEN THAT THE LATEST ECMWF IS LESS
SUGGESTIVE WILL MAINTAIN THE DRY FORECAST FOR NOW. GETTING INTO
THE TUESDAY NIGHT-THURSDAY TIME FRAME...THE PLAIN TRUTH IS THAT
NONE OF THESE 4 PERIODS CAN BE RULED OUT FOR AT LEAST SPOTTY
SHOWER/STORM CHANCES...BUT AT THIS DAY 6-7 DAY TIME RANGE THE
NIGHT PERIODS SEEM TO CARRY A TOUCH MORE MODEL SUPPORT FOR PRECIP
THAN THE DAY PERIODS...SO WILL CARRY SLIGHT CHANCES AT NIGHT WHILE
LEAVING THE DAY PERIODS DRY. OBVIOUSLY STAY TUNED FOR PLENTY OF
POSSIBLE CHANGES HERE.

TEMPERATURE-WISE...AGAIN NO "MAJOR" CHANGES FROM PREVIOUS
FORECAST. VERY GENERALLY...THE COOLEST DAY IS RIGHT AWAY SATURDAY
AND THE COOLEST NIGHTS ARE RIGHT AWAY FRIDAY NIGHT AND SATURDAY
NIGHT. MORE SPECIFICALLY...SATURDAY HIGHS ONLY AIMED INTO THE
LOW-MID 70S...LOWS FRIDAY NIGHT GENERALLY LOW 40S TO LOW 50S AND
LOWS SATURDAY NIGHT LOW-MID 50S. IF ANYTHING...THE LATEST GUIDANCE
HAS SLIGHTLY "WARMED" LOWS FOR FRIDAY NIGHT AND HAVE MORE IN THE
WAY OF MID-UPPER 40S IN MOST NEBRASKA ZONES VERSUS LOW 40S. AS
SOUTHERLY BREEZES KICK BACK IN...A STEADY WARMUP COMMENCES FROM
SUNDAY INTO MID-WEEK...WITH SUNDAY HIGHS BACK INTO THE LOW-MID 80S
MOST AREAS AND THEN MID-UPPER 80S PREVALENT MONDAY-TUESDAY. AT THE
VERY LEAST...FAR SOUTHWEST COUNTIES COULD HIT 90 BOTH OF THESE
DAYS...AND WOULD NOT BE SURPRISED TO SEE HIGHS RAISED CLOSER TO 90
WITH TIME FOR MORE OF THE CWA. THE PASSAGE OF A WEAK COLD FRONT IS
CURRENTLY EXPECTED TO LOWER HIGHS SLIGHTLY MORE SO INTO THE LOW-
MID 80S FOR THE WED-THURS TIME FRAME...BUT OF COURSE CONFIDENCE IN
THIS DAY 6-7 TIME FRAME IS A BIT SHAKY AS USUAL. FOLLOWING
SUIT...OVERNIGHT LOWS WILL ALSO WARM BACK UP INTO MAINLY THE UPPER
50S-MID 60S RANGE FOR MUCH OF NEXT WEEK. CERTAINLY NO FLIRTATIONS
WITH THE FIRST FROST OF THE SEASON ON THE HORIZON YET.

FINISHING UP WITH A BRIEF OVERVIEW OF THE MAJOR LARGE SCALE
FEATURES: THE FRIDAY NIGHT-SUNDAY NIGHT FRAME FEATURES PRIMARILY
NORTHERLY FLOW ALOFT ON THE BACKSIDE OF A DEEP TROUGH SLOWLY
DEPARTING ACROSS THE EASTERN HALF OF THE CONUS. AS THIS OCCURS...A
SEASONABLE SURFACE HIGH PRESSURE SYSTEM WILL SETTLE INTO THE
PLAINS BRIEFLY (PROVIDING THE COOLISH FRIDAY NIGHT-SATURDAY)
BEFORE SOUTHERLY WINDS ARE FIRMLY BACK IN PLACE FOR SUNDAY. IN
FACT...SUNDAY IS TRENDING BREEZIER (GUSTS OF AT LEAST 20-25 MPH
LIKELY). BY THE MONDAY-TUESDAY TIME FRAME...FLOW ALOFT TRANSITIONS
BACK TO SOUTHWESTERLY AS A LARGER SCALE TROUGH SETTLES INTO THE
NORTHWESTERN CONUS. SOME WEAK ENERGY COULD BRUSH THE CENTRAL
PLAINS ALONG THE PERIPHERY OF THIS TROUGH...BUT AS MENTIONED HAVE
MAINTAINED A DRY FORECAST FOR NOW. FINALLY BY TUESDAY NIGHT-
THURSDAY TIME FRAME...THIS LARGER SCALE TROUGH SHIFTS EAST THROUGH
MAINLY THE NORTHERN ROCKIES/PLAINS...WITH SOMEWHAT WEAKER
FLOW/SHORTWAVE ENERGY BRUSHING THE LOCAL CENTRAL PLAINS REGION.
CERTAINLY CANNOT RULE OUT SOME OFF-AND-ON SHOWERS/STORMS DURING
THIS TIME...BUT FAR...FAR TOO EARLY TO GET CAUGHT UP IN THE
DETAILS.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z FRI AFTERNOON)
ISSUED AT 1250 PM CDT THU SEP 10 2015

THIS AFTERNOON: VFR WITH MULTI-LAYERED CLOUDS AT OR ABOVE 8K FT.
SCT IFR TSTMS WILL DEVELOP WITH GREATEST CHANCE OF HITTING THE
TERMINALS 21Z-23Z. WATCH FOR POSSIBLE AMENDMENTS. NE WINDS 10-15
KTS OUTSIDE OF TSTMS. CONFIDENCE: HIGH

TONIGHT: VFR DECREASING CLOUDS. LIGHT N WINDS UNDER 10 KTS.
CONFIDENCE: HIGH

FRI THRU 18Z: VFR. LIGHT N WINDS UNDER 10 KTS. CONFIDENCE: HIGH

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...PFANNKUCH
AVIATION...HALBLAUB
Hazardous weather outlook, Sep 10, 8:27 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
827 AM CDT THU SEP 10 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
111330-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
827 AM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
...MAINLY FROM INTERSTATE 80 SOUTHWARD...INCLUDING NORTH CENTRAL
KANSAS. SOME OF THESE STORMS WILL BE SEVERE...WITH HAIL AT LEAST
THE SIZE ONE INCH IN DIAMETER...AND DAMAGING WINDS AROUND 60 MPH.
HOWEVER...THE GREATEST RISK OF SEVERE STORMS WILL BE FROM NEBRASKA
HIGHWAY 136 DOWN INTO NORTH CENTRAL KANSAS...WHERE HAIL TO NEAR 2
INCHES IN DIAMETER WILL BE POSSIBLE. A TORNADO ALSO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED LATE THIS AFTERNOON
AND EVENING...MAINLY SOUTH OF INTERSTATE 80...INCLUDING NORTH
CENTRAL KANSAS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Local storm report, Sep 10, 6:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
604 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             7 N FRANKLIN            40.20N 98.95W
09/10/2015  E0.88 INCH       FRANKLIN           NE   TRAINED SPOTTER

            HAIL UP TO NICKEL HAIL

&&

PFANNKUCH
Local storm report, Sep 10, 6:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND GST     9 NW RED CLOUD          40.18N 98.64W
09/10/2015  M69 MPH          WEBSTER            NE   MESONET

&&

HALBLAUB
Local storm report, Sep 10, 6:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             CHESTER                 40.01N 97.62W
09/10/2015  E1.75 INCH       THAYER             NE   PUBLIC

            GOLF BALL SIZE HAIL IN CHESTER BROKE THE BACK WINDOW OF A
            CAR.

&&

REED
Local storm report, Sep 10, 6:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     2 WSW SPEED             39.67N 99.46W
09/10/2015                   PHILLIPS           KS   EMERGENCY MNGR

            ROOF TOTALED...CARS TOTALED AND ALL WINDOWS BROKEN OUT OF
            A RESIDENCE 2 MILES WSW OF SPEED. NO ESTIMATE ON HAIL
            SIZE OR WIND SPEED AT THE MOMENT. HAIL AND WIND STARTED
            AROUND 541 PM AND LIKELY LASTED FOR SEVERAL MINUTES.

&&

SALTZMAN
Local storm report, Sep 10, 6:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
613 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             STOCKTON                39.44N 99.27W
09/10/2015  E1.00 INCH       ROOKS              KS   EMERGENCY MNGR

&&

SALTZMAN
Local storm report, Sep 10, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PLAINVILLE              39.23N 99.30W
09/10/2015  E1.00 INCH       ROOKS              KS   EMERGENCY MNGR

&&

SALTZMAN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:07 PM CDTAreal Flood AdvisoryGIDHoward, Sherman, Valley6 hr
Sep 9, 7:09 PM CDTSpecial Weather StatementGIDHoward36 min
Sep 9, 7:19 PM CDTSpecial Weather StatementGIDNance26 min
Sep 9, 7:24 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick33 min
Sep 9, 7:53 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick37 min
Sep 9, 8:12 PM CDTSpecial Weather StatementGIDPolk33 min
Sep 9, 8:15 PM CDTSpecial Weather StatementGIDValley30 min
Sep 9, 8:28 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton32 min
Sep 9, 8:42 PM CDTSpecial Weather StatementGIDHoward33 min
Sep 9, 8:44 PM CDTSpecial Weather StatementGIDYork31 min
Sep 9, 8:55 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York50 min
Sep 9, 9:10 PM CDTSpecial Weather StatementGIDHoward35 min
Sep 9, 9:43 PM CDTSpecial Weather StatementGIDFillmore32 min
Sep 9, 9:44 PM CDTSpecial Weather StatementGIDHoward31 min
Sep 9, 9:56 PM CDTSevere Thunderstorm WarningGIDHoward, Merrick34 min
Sep 9, 10:23 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick37 min
Sep 9, 10:40 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick35 min
Sep 9, 10:41 PM CDTAreal Flood AdvisoryGIDGreeley, Howard, Sherman, Valley12 hr
Sep 9, 11:04 PM CDTAreal Flood AdvisoryGIDHamilton, Merrick, York7 hr
Sep 9, 11:15 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York30 min
Sep 9, 11:31 PM CDTSpecial Weather StatementGIDMerrick29 min
Sep 9, 11:42 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer48 min
Sep 10, 12:28 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer47 min
Sep 10, 1:09 AM CDTSpecial Weather StatementGIDFillmore51 min
Sep 10, 1:55 PM CDTSpecial Weather StatementGIDNuckolls20 min
Sep 10, 2:04 PM CDTSpecial Weather StatementGIDSherman26 min
Sep 10, 2:12 PM CDTSpecial Weather StatementGIDNuckolls18 min
Sep 10, 2:18 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer15 min
Sep 10, 3:49 PM CDTSpecial Weather StatementGIDWebster41 min
Sep 10, 4:13 PM CDTSpecial Weather StatementGIDClay32 min
Sep 10, 4:18 PM CDTSevere Thunderstorm WarningGIDNuckolls42 min
Sep 10, 4:33 PM CDTSevere Thunderstorm WarningGIDDawson42 min
Sep 10, 4:38 PM CDTSevere Thunderstorm WarningGIDBuffalo35 min
Sep 10, 4:42 PM CDTSpecial Weather StatementGIDFillmore33 min
Sep 10, 4:49 PM CDTSpecial Weather StatementGIDHall26 min
Sep 10, 5:01 PM CDTSpecial Weather StatementGIDAdams29 min
Sep 10, 5:04 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer41 min
Sep 10, 5:08 PM CDTSpecial Weather StatementGIDKearney37 min
Sep 10, 5:21 PM CDTSevere Thunderstorm WarningGIDFurnas39 min
Sep 10, 5:24 PM CDTSevere Thunderstorm WarningGIDThayer51 min
Sep 10, 5:26 PM CDTSpecial Weather StatementGIDClay34 min
Sep 10, 5:28 PM CDTSpecial Weather StatementGIDAdams32 min
Sep 10, 5:48 PM CDTSpecial Weather StatementGIDNuckolls, Webster27 min
Sep 10, 5:58 PM CDTSevere Thunderstorm WarningGIDWebster47 min
Sep 10, 6:03 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan42 min
Sep 10, 6:57 PM CDTSevere Thunderstorm WarningGIDThayer15 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.